# SDR SWAA031488

- Difficulty date: July 5, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 57,669 hours, 41,482 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT KEEL BEAM CORRODED BETWEEN BS 650 AND BS 663.  REPAIRED KEEL BEAM PER SRM.
